# SDR E81R2013062480127

- Difficulty date: June 24, 2013
- Submitted: June 28, 2013
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N559DM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258419
- Aircraft time: 6,224 hours
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: W6204RLD
- Condition: Burned
- Location: Starter Gen
- Component: Starter/Gen, Lucas
- Component part number: 23080005
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED EXCESSIVE VIBRATION FROM L/H ENGINE AREA FOLLOWING LANDING AT PWK. NOTED EXCESSIVE DUST AND DIRT, ETC. ON AND AROUND L/H ENGINE STARTER/GENERATOR. REPLACED STARTER/GENERATOR WITH AN EXCHANGE STARTER/GENERATOR, ENGINE VIBRATION NORMAL. DURING TEAR-DOWN OF REMOVED STARTER/GENERATOR FOR OVERHAUL, NOTED ANTI-DRIVE END BEARING BURNED, EVIDENCE OF BEARING SPINNING IN END BRUSH SUPPORT ASSY. END BELL HOUSING. INSTALLED BEARINGS APPEAR NON-STANDARD; MARKINGS SHOW MANUFACTURED IN CHINA BY PEER, P/N W6204RLD, WITH ADDITIONAL MARKING OF "ZA12". DRIVE END BEARING SIMILAR, EXCEPT WITH "ZA13" MARKING. TRANSIENT ACFT, MX HISTORY UNKNOWN.
